# SDR UALA2011061402937

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,640 hours, 11,487 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO PWR IN FWD GALLEY OR RIGHT SIDE OF AFT GALLEY.  SAMC TEXT:  CREW CYCLED UTILITY BUSES AND RESTORED POWER TO THE GALLEYS.  THIS IS CHRONIC.  SEE HISTORY. REF LM8852.  REPLACED FWD GALLEY ELCU AND AFT RH GALLEY ELCU REF MM AND PERFORMED FUNCTIONAL TEST, TEST OK FOR VOLTAGE.
